# SDR QXEA2016082600563

- Difficulty date: August 28, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 31,395 hours, 32,412 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Seal
- Part number: 750420501
- Condition: Failed
- Location: Nr 2 Prop
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TOOK 1.5 MINUTES TO COME OUT OF FEATHER AFTER ENGINE START.  REMOVED AND REPLACED THE NR 2 PROPELLER PISTON SEAL. IAW AMM 61-10-00-960-801. OPS TESTED GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME. RETURNED TO SERVICE.
